# SDR CA000427013

- Difficulty date: April 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 5,996 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 4194900
- Condition: Stuck
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, GEAR WAS CYCLED UP.  GEAR RETRACTED, DOORS CLOSED, RED INTRANSIT LIGHT WENT OUT.NOSE GEAR THEN EXTENDED INTO AIRSTREAM.  GEAR WAS CYCLED DOWN WITH 3 GREEN INDICATION.UPON INVESTIGATION NOSE GEAR UPLOCK ROD HAD STIFFENED AND DID NOT SLIDE FREELY.  THIS ALLOWED THE UPLOCK TO HANG UP AND NOT HOOK GEAR.ROD WAS CLEANED & LUBED.
